# SDR CA980707044

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Loose
- Location: Cockpit Heat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW NOTICED THE LEFT ESSENTIAL BUS WAS ABNORMALLY HOT, SHORTLY AFTER THE NR 1 AUDIO CIRCUIT BREAKER TRIPPED.   AIRCRAFT RETURNED OK.  INSPECTION REVEALED THAT THE HOT AIR DUCT IN THE LEFT ESSENTIAL BUS AREA HAD BECOME DISLODGED DIRECTING HOT AIR ONTO THE BUS.  IN ADDITION, THE NR 1 AUDIO PANEL CIRCUIT BREAKER WAS FOUND CRACKED.
